# SDR AALA201801029026

- Difficulty date: December 30, 2017
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 51,238 hours, 29,329 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PRIOR TO DECENT, AN ECAM HYD G LOW LEVEL,  FOLLOWED BAY  NORMAL GEAR EXTENTION & FLAP EXTENTION ILLUMINATED.   DURING POST FLIGHT,  HYD FLUID IN LEFT WHEEL WELL, . REMOVED AND REPLACED LOCKSTAY ACTUATOR HOSE IAW 32-11-22-400-001-A.
